# SDR REXA2018021500137

- Difficulty date: February 15, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N937XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15210
- Aircraft time: 22,574 hours, 14,525 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Stowage Box
- Condition: Broken
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT`S OXYGEN MASK STOWAGE BOX BROKEN.  REMOVED AND REPLACED THE OXYGNE MASK STOWAGE BOX IAW AMM 35-11-15.  OP CHECKED GOOD IAW 23-51-00-71-801, 35-10-00-710-802, AND 35-10-00-862-802.  LEAK CHECKED GOOD IAW 35-10-00-790-801.
